# SDR CALA2025110410865

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N44550
- Make and model: Airbus A321-271NX
- Aircraft serial: 12815
- Aircraft time: 45 hours, 19 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120000
- Condition: Dirty
- Location: Zone 900
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV G SMOKE DETECTOR WENT OFF NO PASSANGERS INSIDE LAV THERE WAS SMELL OF CIGARRETTES IN AFT OF AIRPLANE. SMOKE WARNING REPORT STATES ONLY WARNING IN LAV H (MID LAV). VERIFIED TRASH CAN SMOKE DETECTOR DID NOT BLOW ON ALL LAVS. VERIFIED OVERTEMP STICKER DID NOT INDICATE OVERTEMP ON ALL LAVS. NO ILLEGAL ITEMS FOUND IN TRASH CONTENTS OF ALL LAVS. PERFORMED OPS TEST OF ALL LAV SMOKE DETECTOR FUNCTIONS. TEST OK.  REF AMM 05-51-10-200-801-C1, AMM 26-17-00-710-001-A, AND TSM 26-17-00-810-804-A.
